It is currently Mon Aug 21, 2017 9:58 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sat Jul 07, 2012 8:58 pm 
Offline
One Month or More
One Month or More

Joined: Sat Jan 07, 2012 5:15 pm
Posts: 35
Hi everyone, I have been on suboxsone/subutex for 7 months now. I typically got violently ill on Suboxone at least once a week. So I switched to Subutex because I thought it would help. Well it did for a while, I still get sick but not as frequently. My question is do others get sick? If so, is there anything I can do to stop it or make it better when it happens? I just feel terrible when it happens, all sweaty, nauseuated, I moan like I am dying- freaks out my wife and dogs :) I really would rather not ever feel that way again. I am on 8mg of Subutex daily - I would like to come off of it completely but my doctor has not mentioned taking me off it at all.

Thanks in advance!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 08, 2012 12:54 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
HI 8)

sorry your having such a hard time with this, but congrats on seven whole months!!!!!
thats something to be PROUD of!!!

Ummmm,
Im sorta confused when you say "sick at least once a week"
So, do you get sick every day? Is it the same time of day?

Also, drug interactions are a pretty common problem, we talk about that quite a bit here. Some things over the counter like "st johns wort" DONT 'mix' well for people taking bupe.
So, are you on any other meds? even something over the counter?? Id say try and pay attention to that FIRST and foremost.
It COULD be a certain food, too???
who knows, right?
But RELIEF from being sick , is whats important.
Another common problem Ive read people post about is sometimes if they dont eat or have an empty stomach before taking thier suboxone/subutex they get nauseated pretty bad.
could that be it?????

sorry, Ive given you WAY more questions than answers, but Im truely trying to help :roll:

So, let me know, if anything makes sense, or 'clicks' when you read this,,,,,
or maybe give us a lil more detail,
and we'll try and figure this thing out, together!!!!

(and remember, Im not a doctor, Im just trying to help!!)---------fine print, LOL

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 08, 2012 1:37 am 
Offline
One Month or More
One Month or More

Joined: Sat Jan 07, 2012 5:15 pm
Posts: 35
Thanks Amber. It is hard to describe. Its like someone turned on a huge heater and it is blowing right on me because within the matter of a minute or two I break into a sweat. It is a cold, clammy sort of sweat and I feel sick to my stomach. The only thing I can do once it starts is to strip down and go to bed and lay there moaning. The nausea is horrible and I think I am in pain in my abdomen, but don't remember too clearly. I just feel horrible and thought of going to the ER the last time it happened although not sure what they would be able to do for me.

Yes, I usually do take the subutex on an empty stomach - has not been a problem in the past, but can understand why it is not a good idea. Won't do that anymore. Yes, I am on numerous other meds - too many to list out here. Antidepressants, high blood pressure meds, acid reflux meds, etc. It is the same time every day because I take subutex only once and I take it at night when I get home from work. So, I always get sick at night. I am religious about taking the subutex at the same time every day so I am a little confused about how this could be withdrawl symptoms but I described this feeling to my subutex doc and she said that is what it was.

Anyway, I appreciate your help and look forward to what you and others have to say!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Jul 08, 2012 3:03 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
I would maybe go to a pharmacist you know, or are familair with/trust if possible, and give them a list of all your meds, and have them check any interactions.
seriously.
And dont forget any over the counter ones.
the empty stomach thing is a good place to start as well.

Man, I hope you get some relief soon. :roll:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 08, 2012 5:35 pm 
Offline
One Month or More
One Month or More

Joined: Sat Jan 07, 2012 5:15 pm
Posts: 35
Thanks Amber, those are good suggestions. I have lost 40 pounds since being on suboxone/subutex from being sick. Heck of a way to lose weight :)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group